# SDR SWIA972150

- Difficulty date: December 3, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 3,127 hours, 4,366 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CIRCUIT BREAKER POPS WHEN COCKPIT SWITCH IN OFF POSITION.   REPLACED EMERGENCY BATTERY OVER ROW 6.  OPS TEST SYSTEM IN ARM ON AND OFF GOOD.
